EACH DRIXORAL® COLD & ALLERGY SUSTAINED-ACTION TABLET CONTAINS: 120 mg of pseudoephedrine sulfate and 6 mg of dexbrompheniramine maleate. Half of the medication is released after the tablet is swallowed and the remaining amount of medication is released hours later providing continuous long-lasting relief for 12 hours. Inactive Ingredients: Acacia, Butylparaben, Calcium Sulfate, Carnauba Wax, Corn Starch, D&C Yellow No. 10 Aluminum Lake, FD&C Blue No. 1 Aluminum Lake, FD&C Yellow No. 6 Aluminum Lake, Gelatin, Lactose, Magnesium Stearate, Neutral Soap, Oleic Acid, Povidone, Rosin, Sugar, Talc, White Wax, Zein.
The decongestant (pseudoephedrine sulfate) temporarily relieves nasal congestion due to the common cold, hay fever or other upper respiratory allergies, and associated with sinusitis. Helps decongest sinus openings and sinus passages. Reduces swelling of nasal passages; shrinks swollen membranes; and temporarily restores freer breathing through the nose. The antihistamine (dexbrompheniramine maleate) alleviates runny nose, sneezing, itching of the nose or throat and itchy and watery eyes as may occur in allergic rhinitis (such as hay fever).
: Do not exceed recommended dosage. If nervousness, dizziness, or sleeplessness occur, discontinue use and consult a doctor. If symptoms do not improve within 7 days, or are accompanied by fever, consult a doctor. May cause excitability especially in children. Do not take this product if you have a breathing problem such as emphysema or chronic bronchitis, or if you have glaucoma, heart disease, high blood pressure, thyroid disease, diabetes, or difficulty in urination due to enlargement of the prostate gland, or give this product to children under 12 years of age, unless directed by a doctor. May cause drowsiness; alcohol, sedatives, and tranquilizers may increase the drowsiness effect. Avoid alcoholic beverages while taking this product. Do not take this product if you are taking sedatives or tranquilizers without first consulting your doctor. Use caution when driving a motor vehicle or operating machinery. As with any drug, if you are pregnant or nursing a baby, seek the advice of a health professional before using this product. Keep this and all drugs out of the reach of children. In case of accidental overdose, seek professional assistance or contact a Poison Control Center immediately.
Drug Interaction Precaution: Do not use this product if you are now taking a prescription monoamine oxidase inhibitor (MAOI) (certain drugs for depression, psychiatric or emotional conditions, or Parkinson' disease),or for 2 weeks after stopping the MAOI drug. If you are uncertain whether your prescription drug contains an MAOI, consult a health professional before taking this product.
Dosage and Administration: ADULTS AND CHILDREN 12 YEARS AND OVER --one tablet every 12 hours. Do not exceed two tablets in 24 hours.
Children under 12 years of age: Consult a doctor.
How Supplied: DRIXORAL® Cold & Allergy Sustained-Action Tablets, green, sugar-coated tablets branded in black with the product name, boxes of 10, 20, and 30, bottle of 100 (for institutional sale only).
Store between 2° and 25°C (36° and 77°F).
Protect from excessive moisture.